| Model Number |
3183 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/03/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Related manufacturer reference number: 1627487-2023-00370.It was reported that the patient was experiencing ineffective therapy and discomfort at the ipg site.Surgical intervention was undertaken in which the patient's scs system was explanted to address the issue.Investigation was unable to determine which of the leads attributed to the event.
Additional Manufacturer Narrative
Date of event is estimated.Additional components potentially involved in the event include: common device name: scs lead, model: 3183, udi: (b)(4), serial: (b)(4), batch: 4665254.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.During processing of this incident, attempts were made to obtain complete event and patient information.Further information was requested but not received.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Event or Problem Description
It was reported that surgical intervention was undertaken in which the patient's lead was explanted to address the issue.